| Model Number |
MMT-523RNAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had an unexpected restart.The customer's blood glucose level was 365 mg/dl.The customer was assisted with the troubleshooting.The insulin pump will be returned for the analysis.
Additional Manufacturer Narrative
Unit power up properly after battery installation.No blank display noted.Unit was received with normal operating currents and passed self-test, unexpected restart error test and displacement test.No unexpected restart, off no power, low battery, weak battery, battery out limit and failed battery test alarms noted during testing.